# SDR IPXA2015092393857

- Difficulty date: September 4, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 14,877 hours, 9,646 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57260306204
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, LT WING TIP LOWER T/E SKIN IS CORRODED UNDERNEATH STATIC WICK BASE.   REPAIRED LOW TIP LOWER INBD SKIN IAW SRM 57-30-11, FIG 214, SHT 3.
